# SDR SIMA202001197005

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 46,600 hours, 42,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE CENTER FAIRING EMERGENCY LIGHT INOP-C/A-RAR LH SIDE CENTER FAIRING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10 OPS CHECK GOOD.NO FURTHER DEFECT DETECTED
